advertisement
Question
Posted by: coleen | 2011/06/22

headaches on pill

i was using depo provera injection as birth control for 8 years, now decided to go onto yaz tablets (drospirenone 3mg and ethinylestradiol 0.02mg). i am on it for 2 days, but have a prolonged, severe headache and hot flushes for 2 days... i think it could be the pill that causes it. must i stop the pill, or will the headaches go away??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most of these side effects disappear within a few weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/26

Most of these side effects disappear within a few weeks.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement